Our expert says:
Your present BMI = 33,6 which is in the obese category. It would be good if you could lose some weight, for example reducing down to 83 kg would shift your BMI into the overweight category and be a great improvement. Some women do tend to gain weight when they stop taking the pill, while others lose weight - this is an individual reaction. Your diet should be producing results, so if is possible that your use of slimming aids may have upset your metabolism. At this point I would recommend that you try to get as active as possible. Use the elliptical trainer, or rather start going for brisk walks or skip for 30 min a day. This type of aerobic exercise will help to stimulate your metabolism. If the combination of 30 min of exercise every day and the diet you list still do not produce any results after another month, it may be a good idea to have your hormone levels tested (thyroid, female hormone and insulin) to see if an imbalance is hampering your weightloss.
Get active ASAP
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.